Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taking methylprednisolone, beta blocker. Diagnosed with strabismus, causing migraines, having slightly enlarged thyroid, numbness and needle sensation in limbs, tremors. What I should do?

Hi I am currently taking methylpredisolone for a slew of potentially unrelated problems. Just diagnosed with strabismus at 39 years old, was causing migraines due to eye strain , was given a beta blocker as a preventive medication. It is my left eye only that aches when I move the eye. I have a slightly enlarged thyroid but normal TSH and T4 levels. I have also been experiencing numbness and pins and needles sensations in my left leg and left arm. I also have hand tremors that come and go throughout the day for months. The MRI of my brain showed a few white matter lesions consistent with migraine, vascular , inflammatory, or demylination. The neurologist says its just migraine. Went back to my GP who asked if the neurologist thought of MS and gave me the methylpredisolone. I have also had back spasms on one side and have a movable lump next to my spine. I have always been a very healthy person until this fall. I have seen 5 eye doctors, 3 GPs, and a neurologist. I really need someone to put all of this together and am struggling to get through my days, with a full time job and 2 small boys. Please can you tell me what I should do?
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
MRI results is not clear. If it shows white lesions, it indicates MS. All other symptoms point towards Hyperthyroidism. I would advice you to do Thyroid function test.
Answered: Thu, 29 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor